# SDR VNAA2008110300011

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 9,841 hours, 9,710 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Popped
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN AFT CARGO DOOR AMBER CAUTION ON TAKEOFF.  CREW ELECTED TO RETURN TO OAJ.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE AFT CARGO DOOR HANDLE WAS POPPED.   MAINTENANCE INSPECTED THE AFT BAGGAGE BAY DOOR, PERFORMED CHECKS AND SECURED THE DOOR CLOSED.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
